# SDR SWAA2018041621189

- Difficulty date: March 22, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Part number: 65C16820
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE AFT GIRT BAR HANGER LOOSE.  R & R THE HANGER IAW SRM.
